# SDR 2023FA0000313

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: General aviation
- Aircraft: N980GV
- Make and model: Tecnam P2006T
- Aircraft serial: 267US
- Aircraft time: 1,220 hours
- Engine: Rotax ROTAX912ULS
- Engine time: 1,217 hours
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: MS
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LOWER OUTSIDE ENGINE CAGE BOLT MOUNT SHEARED IN FLIGHT DURING A PART 91 SURVEY AND MAPPING FLIGHT.  CAMERA SYSTEM OPERATOR NOTICED ENGINE COWLING HAD BLACK MARKINGS AROUND THE COOLING INLET.  PILOT LOOKED AT THE COWLING AND DETERMINED A LANDING WOULD BE REQUIRED.  DID NOT DECLARE EMERGENCY AND LANDED WITHOUT INCIDENT AT MCKINNEY, TX AIRPORT (KTKI). DID NOT CONDUCT AN ENGINE SHUTDOWN ON THE AFFECTED ENGINE.  POST LANDING, CREW DETERMINED THE ENGINE MOUNT APPEARED BROKEN AND THEN REMOVED THE ENGINE COWLING AND FOUND SHEARED BOLT IN THE ENGINE COWLING AND THE "LOOSE" ENGINE CAGE.  PICTURES AND VIDEO WAS TAKEN AND SENT TO TECNAM ITALY AND TECNAM USA IN FLORIDA FOR DISCUSSION.  TECNAM RECOMMENDED A VISUAL INSPECTION OF THE ENGINE CAGE AND MOUNTING POINTS.  LOCAL MAINTENANCE CONDUCTING THE REPAIR BY REPLACING ALL HARDWARE ON ALL 4 MOUNTING POINTS ON BOTH ENGINES.
